# SDR DALA2014072804265

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, BS 180, RBL 30 CORRODED.   REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-10-02, 51-30-02, 51-30-05 AND DWG 9936534, REV BW.
